# SDR 2006UALA01819

- Difficulty date: September 21, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 36,286 hours, 12,836 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT TEST FAILED COMM FWD L.  EXTERNAL LOAD FAULT, SLIDE CONNECTOR AT 1L FOUND LOOSE.  SECURED CONNECTOR, CHECKS OK.
